# SDR R61A201402180278

- Difficulty date: February 18, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N323NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4323
- Aircraft time: 6,606 hours, 6,246 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Unsecure
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE MEGAPHONE BATTERY WAS DEAD.  MAINTENANCE SECURED BATTERY IAW AMM AND OPS CHECKED GOOD.
